# SDR SWAA2020030442116

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY  BS807 - BS727 LBL21 WL157.         REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO BS 847 LBL 21 WL 157 P/N 146A7502-27 IAW SRM 51-40-02-0G-0 AND DRAWING # 146A7500 AND 146A7502 59861U 27FEB20
